Discussions that mention oxycontin

Addiction & Recovery board


Hi all,
I am in no way new to this or this board, just haven't been around in like years.....

Heres my story, i will try to make it as brief as possible and ALL feedback is welcome....
I am a 39 yr old stay at home mom of 4....ages 19, 18, 16, and 6
I have been on opiates/pillz for the last 6 years.
This past year my use SOARED to needing 20+ pillz a day, with some oxycontin snorted and occasionally some lines of Heroin

Well SHIT hit the fan, my husband was injured at work and i got "caught" taking HIS pills to prevent the infamous sickness. I fessed up although he knew of my addiction, but i told the 100% truth for a change.

2 Sundays ago i started a very rapid taper....i went from 200+mg of oxycodone down to 8 a day, then down to where i am now which is 5-10mg a day. I AM STILL feeling sick. When is this shit gonna stable out? I keep so hopeful that everyday i'm NOT gonna have anxiety, NOT gonna cry and NOT gonna have the runs. BUT everyday now , with this week being the most mentally challenging.

How long does it take to level out? A couple of days i begged my hubby to give me a extra, so maybe that is why. I am just staying at 5 a day, as my prescribed amount is 4 a day. He is holding my whole script of 120 10mg/325 percocets. This is a total mind-f*ck excuse my language, cuz usually when i have my refill, i have 6-7 GOOD days of being blasted, but then the madness of acquiring more begins.

I know i have just put my body thru ALOT, and i have the "jones" if anyone is familiar with what that is...CRAVINGS to get HIGH.

I DO find i am doing more around the home than i have in years.....MUSIC helps me tremendously i have it blaring at 8 in the morning.

How long should i stay on this dose and how much should i drop again.
My goal is to get to 3 a day and have my hubby hold on to them for life.
I have Rhuematoid Arthritis, and have disc problems in my back from 3 car accidents and a motorcycle accident when i was in my late teens.

I really expected to have no physical symptoms left by now. But the jumping around, and the HUGE drop off may be the problem.

ANY AND ALL replies needed....my husband is really being a jerk to me know. He goes out of his way to leave me locked up in this house all day. Comes home waaaaaaaaayyyy too late and doesn't want to hear it when he walks in. He can actually ADD to my anxiety in a big way, but he holds the meds so he is in control which he LOVES. He is already outta patience with me, and im only 10 days or so into this.

Well anyways, i'm not here for advice about him, i need to get LISA better, then i will tackle all my other problems.
I know i did a HUGE drop in my dosage, i've been using my xanax at night for sleep, immodium liquid form---ALOT of it, especially in the morning! and advil for PAIN, although i've found my pills are actually working on my pain now :)

Well thanks in advance, maybe i need a taper schedule, i don't know what to do from here, and i sure as hell am not leveled off yet.
Thanks so much guys!
LISA